# SDR ASAA2022041538043

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737
- Aircraft serial: 35203
- Aircraft time: 37,565 hours, 10,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: D71702001
- Condition: Failed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF T/C 78233001 EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK- AFT L/H BANK OF INTERIOR LIGHTS AND 3 MOST AFT L/H EXTERIOR LIGHTS FAILED TO STAY ON THE REQUIRED 15 MINUTES. GROUNDED - YES. REMOVED AND REPLACED M1673, EMERGENCY LIGHT POWER SUPPLY, OPERATIONAL TEST NORMAL. REF B737-800 AMM 33-51-06-960-806.
